Notes on Tagalog nominalism
Bibliographic Data
| ID | 9317879 |
|---|---|
| Authors | Nikolaus P Himmelmann (0000-0002-4385-8395, University of Münster, corresponding author) |
| Year | 2009 |
| Volume | 35 |
| Issue | 1 |
| Pages | 115-123 |
| Publication date | 2009-07-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Theoretical Linguistics (JOURNAL) |
| Journal identifiers | ISSN: 0301-4428 • E-ISSN: 1613-4060 |
| Publisher | De Gruyter (PUBLISHER • DE) |
| DOI | 10.1515/thli.2009.006 |
| OpenAlex | W2052733158 |
| Language | EN |
| References cited | 1 |
| Highly cited | No |
|---|